# SDR AUS20040374

- Difficulty date: May 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: A157BA2579920
- Condition: Broken
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP CONTROL SYSTEM WIRE BROKEN. FAULT TRACE TO BROKEN WIRE A157B-A25799200 TO FLAP UP CONTROL SWITCH.
